# SDR GTIA2018013102383

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 16,715 hours, 7,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR EVENT ON FINAL APPROACH. PERF TSM 05-50-00-810-831-A ISOLATED PACKS, APU, ENGINES. COULD NOT DUPLICATE SMELL. A/C OK FOR SERVICE.
